# SDR UIEA2016041700248

- Difficulty date: April 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 55,855 hours, 9,425 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK CARGO 12 LOOP B STATUS MSG DISPLAYED.  NO MSG CURRENTLY DISPLAYED.  VISUAL & OPERATIONAL CHECKS PERFORMED IAW AMM TASK 26-14-00-735-067 SUB TASK 26-14-00-860-025 730-023 024 025 & 026.
